# SDR HNAA2023121500463

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 51,680 hours, 49,347 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FUEL USED WAS DASHED OUT IN FLIGHT AND RETURNED TO ZERRO QUNTY AFTER LANDING.   INSPECTED AND CLEANED CONNECTIONS TO DAU 1 AND 2 AND ICU 1 AND 2 RAN ENGINES AND FUEL USED INDICATORS WORKED NORMALLY R/RD DAU 2 AS PRECAUTIONARY MAINTENANCE IAW AMM 31-41-01 PERFORMED OPS CHECK OPS CHECK GOOD. OK FOR SERVICE.
